# SDR FDEA201307051482

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,978 hours, 20,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 5806
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND L1 DOOR EXIT LIGHT INOPERATIVE.  R & R L1 DOOR EMERGENCY LIGHT, REF AMM 33-50-101-2.  OPS CHECKED GOOD.  ACFT OK TO CONTINUE.
